advertisement
Question
Posted by: Pinkie | 2009/10/23

Probiotics + bleeding

Hi

pls help

3 days ago i went to my gynae to get treated for yeast infection - i was bleeding when i went to see him

He gave me a cream Dalacin VC , 4 sporanox (to take within 24 hours) and 5 Dumoxin to take for 5 days.

the bleeding stopped after 2 days

after reading that Probiotics are very good in replacing the good bacteria that antibiotics remove from the system, i decided to buy them (9 strain) last night and took one pill before sleeping

this morning i woke up and i was sort of spotting and there was some small pieces of clot and red slimey blood

what does this mean? is that how the probiotics work or could this mean that the yeast is coming back?

i am very worried, my doctor is very busy and not easy to ask him on the phone

can someone please tell me it this is normal or not

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert

Dear Pinkie

There are some probiotics that are very good for maintaining the normal vaginal flora, and to help prevent recurrences of yeast infections.

However, bleeding and passing clots are not usually the symptoms of a mild yeast infection, and I would recommend that if your symptoms have not improved within a day or two you should consult your gynaecologist again. The probiotics should only act to restore your normal good bacterial flora, and should not cause you to bleed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Probiotics Expert | 2009/10/23

Dear Pinkie

There are some probiotics that are very good for maintaining the normal vaginal flora, and to help prevent recurrences of yeast infections.

However, bleeding and passing clots are not usually the symptoms of a mild yeast infection, and I would recommend that if your symptoms have not improved within a day or two you should consult your gynaecologist again. The probiotics should only act to restore your normal good bacterial flora, and should not cause you to bleed.

Reply to Probiotics Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement